# SDR ASAA2018083025952

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 12,787 hours, 4,250 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER START - PACK LIGHT AND MASTER CAUTION LIGHT CAME ON. FOLLOWED QRH PROCEDURE. RESET WITH MASTER CAUTION. GROUNDED - YES. RIGHT TEMP CONTROLLER SHOWS "THIS PACK - TCV" RED LIGHT ILLUMINATED. PERFORMED B737-900 FIM 21-62 TASK 831, BITE TEST/VERIFY AND RESET PER FIM 21-62 TASK 801.
